On the convergence of a Jacobi-type algorithm for singly linearly-constrained problems subject to simple bounds

Giampaolo Liuzzi, Laura Palagi, Mauro Piacentini

Research output: Contribution to journalArticlepeer-review

Abstract

In this work we define a block decomposition Jacobi-type method for nonlinear optimization problems with one linear constraint and bound constraints on the variables. We prove convergence of the method to stationary points of the problem under quite general assumptions.

Original languageEnglish
Pages (from-to)347-362
Number of pages16
JournalOptimization Letters
Volume5
Issue number2
DOIs
Publication statusPublished - May 2011

Keywords

  • Decomposition method
  • Jacobi-type iteration

ASJC Scopus subject areas

  • Control and Optimization

Fingerprint Dive into the research topics of 'On the convergence of a Jacobi-type algorithm for singly linearly-constrained problems subject to simple bounds'. Together they form a unique fingerprint.

Cite this